Facebook Pixel
EmpowHER Guest


By Anonymous October 4, 2016 - 12:47am
Rate This

Hi there, I had intercourse last September 24 and 25. My last period is September 19.
I take Nordette 11am of September 26 and 4 more pills at 3pm.
I got spotting this time, Oct 4.
Could I be pregnant? Or it was a sign of withdrawal bleeding?
Please answer. Thank you!

Add a Comment1 Comments


I would like to seek your advice. I did the deed with my new guy last Saturday morning at 5am. I took 4pcs of Nordette around 1:25pm and the next 4pcs ar 1:25am. I am not feeling nauseous nor feel like vomiting. My breasts were not swollen but I feel sleepy most of the time. My first menstruation was October 4th and is expecting to have it again this November 4th. Do I need to take the rest of the pulls until I reach my bleeding or my expected menstruation date?

I am really freaking out.

Hoping for your quick response though.

October 16, 2016 - 5:05am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!